Dynamical mechanisms of the continuous-time random walk, multifractals, herd behaviors and minority games in financial markets

Kim, Kyungsik, Yoon, Seong-Min, Kim, Soo Yong, Lee, Dong-In and Scalas, Enrico (2007) Dynamical mechanisms of the continuous-time random walk, multifractals, herd behaviors and minority games in financial markets. Journal of the Korean Physical Society, 50 (1). pp. 182-190. ISSN 0374-4884

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0276 Mathematical statistics
Depositing User: Enrico Scalas
Date Deposited: 29 Sep 2014 10:35
Last Modified: 29 Sep 2014 10:35
URI: http://srodev.sussex.ac.uk/id/eprint/50267
📧 Request an update